# SDR EPUA2012030901

- Difficulty date: March 7, 2012
- Submitted: March 10, 2012
- Operation: Air carrier
- Aircraft: N3536B
- Make and model: Piper PA-31-350
- Aircraft serial: 317952205
- Aircraft time: 30,397 hours
- Engine: Lyc TIO540J2B
- Engine time: 1,038 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Fire
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: A
- Precautionary procedure: E, F, H

## Discrepancy

DURING FLIGHT, PILOT NOTICED THAT AN ENGINE FIRE WAS OCCURING INSIDE THE RT NACELLE.  LANDED WITHOUT INCIDENT AND EXTINGUISHED THE FIRE.
